Zsolt Lángi
CímIdézteÉv
Ball-polyhedra
K Bezdek, Z Langi, M Naszodi, P Papez
Discrete & Computational Geometry 38 (2), 201-230, 2007
652007
On the equilibria of finely discretized curves and surfaces
G Domokos, Z Lángi, T Szabó
Monatshefte für Mathematik 168 (3-4), 321-345, 2012
132012
A topological classification of convex bodies
G Domokos, Z Lángi, T Szabó
Geometriae Dedicata 182 (1), 95-116, 2016
102016
Ball and spindle convexity with respect to a convex body
Z Lángi, M Naszódi, I Talata
Aequationes mathematicae 85 (1-2), 41-67, 2013
102013
On diagonalizable operators in Minkowski spaces with the Lipschitz property
Z Lángi
Linear algebra and its applications 433 (11-12), 2161-2167, 2010
102010
Density bounds for outer parallel domains of unit ball packings
K Bezdek, Z Lángi
Proceedings of the Steklov Institute of Mathematics 288 (1), 209-225, 2015
92015
Relative distance and packing a body by homothetical copies
Z Lángi, M Lassak
Geombinatorics 13 (1), 29-40, 2003
92003
Semi-inner products and the concept of semi-polarity
ÁG Horváth, Z Lángi, M Spirova
Results in Mathematics 71 (1-2), 127-144, 2017
72017
On the volume of the convex hull of two convex bodies
ÁG Horváth, Z Lángi
Monatshefte für Mathematik 174 (2), 219-229, 2014
72014
On the relative distances of seven points in a plane convex body
A Joós, Z Lángi
Journal of Geometry 87 (1-2), 83-95, 2007
72007
On the relative distances of six points in a plane convex body
K Böröczky, Z Lángi
Studia Scientiarum Mathematicarum Hungarica 42 (3), 253-264, 2005
72005
The isoperimetric quotient of a convex body decreases monotonically under the Eikonal abrasion model
G Domokos, Z Lángi
Mathematika 65 (1), 119-129, 2019
62019
On the Bezdek–Pach conjecture for centrally symmetric convex bodies
Z Lángi, M Naszódi
Canadian Mathematical Bulletin 52 (3), 407-415, 2009
62009
On seven points in the boundary of a plane convex body in large relative distances
Z Lángi
Contributions to Algebra and Geometry 45 (1), 275-281, 2004
62004
ALMOST EQUIDISTANT POINTS ON SD-1
K Bezdek, Z Lángi
Periodica Mathematica Hungarica 39 (1-3), 139-144, 2000
62000
The robustness of equilibria on convex solids
G Domokos, Z Lángi
Mathematika 60 (1), 237-256, 2014
52014
A genealogy of convex solids via local and global bifurcations of gradient vector fields
G Domokos, P Holmes, Z Lángi
Journal of Nonlinear Science 26 (6), 1789-1815, 2016
42016
Maximum volume polytopes inscribed in the unit sphere
ÁG Horváth, Z Lángi
Monatshefte für Mathematik 181 (2), 341-354, 2016
42016
On the multiple Borsuk numbers of sets
M Hujter, Z Lángi
Israel Journal of Mathematics 199 (1), 219-239, 2014
42014
On the perimeters of simple polygons contained in a disk
Z Lángi
Monatshefte für Mathematik 162 (1), 61-67, 2011
42011
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20